RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 3  


Extremum problems for functions with small support
N. N. Andreev, S. V. Konyagin, A. Yu. Popov
323
Sharp Jackson–Stechkin inequality in $L^2$ for multidimensional spheres
A. G. Babenko
333
Unique solvability of the Cauchy problem for certain quasilinear pseudoparabolic equations
A. L. Gladkov
356
Perturbations of an abstract Euler–Poisson–Darboux equation
A. V. Glushak
363
Weight functions on groups and an amenability criterion for Beurling algebras
R. I. Grigorchuk
370
Estimates of trigonometric sums by the third derivative
S. A. Gritsenko
383
On Jackson's theorem in the space $\ell_2(\mathbb Z_2^n)$
V. I. Ivanov, O. I. Smirnov
390
Partial convexity
N. N. Metel'skii, V. N. Martynchik
406
Strictly pseudoconvex domains and algebraic varieties
S. Yu. Nemirovski
414
On the completeness of a new intuitionistic connective
A. D. Yashin
423

Brief Communications
On the boundedness problem for the set of orthonormal eigenfunctions for a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval
G. A. Aigunov
434
Generalized localization and equiconvergence of expansions in double trigonometric series and in the Fourier integral for functions from $L(\ln^+L)^2$
I. L. Bloshanskii, O. K. Ivanova, T. Yu. Roslova
437
Sufficient conditions for the existence of Feller semigroups
E. I. Galakhov
442
Intrinsic characterization of the spaces $c_0(A)$ in the class of Banach lattices
S. G. Gorokhova
445
Density theorem and the behavior of the argument of the Riemann zeta function
A. A. Karatsuba
448
Bifurcation of periodic motions under $1:1$ Resonance with Jordan blocks
A. Yu. Kolesov
450
Absence of a countable set of solutions for certain elliptic problems with right-hand side and with supercritical nonlinearity exponent
I. A. Kuzin
452
On Hardy–Littlewood and Fefferman-Stein strong maximal functions
A. K. Lerner
458
Completeness and minimality of a half of the set of eigenfunctions for the biharmonic equation in a half-strip
Kh. R. Mamedov
460
Approximate nonsymmetric solutions of many-particle equations and some identities for the density matrix
V. P. Maslov, O. Yu. Shvedov
463
Oscillation properties of the spectrum of a boundary value problem on a graph
Yu. V. Pokornyi, V. L. Pryadiev, A. Al-Obeid
468
Even and odd primality of dynamical systems with invariant measure
V. V. Ryzhikov
470
Piecewise parabolic spline curves with nodes at vertices of a convex quadrangle
A. V. Tomilin
474
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019